Share Facebook


10-01-2016, 09:03 AM   #1
katiesue230
 
Join Date: Jan 2016

My Support Groups:
So Depressed

I thought I found a Dr. I could trust. On our first visit I explained how I react on steriods and begged him not to prescribe them ever. I asked that a note be added to my chart. I told him my life was finally back on track and I could not handle any kind of steroid because I get darkly depressed.

While under anesthesia, he gave me a steriod injection. NEVER mentioned it at discharge either. I haven't stopped crying since so I looked at my file online and saw it. I am angry and sad.
10-01-2016, 09:13 AM   #2
scottsma
Senior Member
 
scottsma's Avatar
 
Join Date: Jan 2012
Location: Tynemouth, United Kingdom

My Support Groups:
That's disgraceful.I hope it wears off soon.It reminds me of an observation I posted a while back.
What's the difference between an surgeon and God ?

God doesn't think He's a surgeon.
10-01-2016, 09:25 AM   #3
katiesue230
 
Join Date: Jan 2016

My Support Groups:
Emergency rooms can't reverse the effects. His on-call dr told me to wait it out and call on Monday. I can't handle this.

It was dexomethosone so 4 days of being in my system. Is it awful I'm contemplating suing this DR.?

I can't be around anyone right now. I am considering emergency psych care for the weekend.

Thanks for the support.

Last edited by katiesue230; 10-01-2016 at 09:49 AM.
10-01-2016, 11:17 AM   #4
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
I am sorry. I would consider changing doctors.
10-01-2016, 04:16 PM   #5
katiesue230
 
Join Date: Jan 2016

My Support Groups:
I will not be going back to this doctor. I will be moving on to Dr. #5. I think I need to consider moving to an area that isn't so rural so I have better options.

I have found that taking activated charcoal has reduced most of the effects. My vision is still really blurry at times and I keep getting a fever for short periods of time but emotions have leveled out. Getting ready for my third dose of activated charcoal today. Also, I'm considering going with a tea and coconut oil and just stopping all meds until I can find a Dr. I can trust.
10-01-2016, 04:32 PM   #6
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
I will not be going back to this doctor. I will be moving on to Dr. #5. I think I need to consider moving to an area that isn't so rural so I have better options.

I have found that taking activated charcoal has reduced most of the effects. My vision is still really blurry at times and I keep getting a fever for short periods of time but emotions have leveled out. Getting ready for my third dose of activated charcoal today. Also, I'm considering going with a tea and coconut oil and just stopping all meds until I can find a Dr. I can trust.
Stopping all medications could make the disease worse. Go for a second opinion but stay on the medicine.

10-04-2016, 04:23 AM   #7
Red Rabbit
 
Join Date: Sep 2016
Location: Colchester, United Kingdom
Really sorry to hear that you've been put in this situation. I hope things continue to improve in the coming days.
I was in hospital numerous times last year and each time they started me on steroids. This did help me somewhat but then I suddenly became severely depressed. I was suppose to wean down the dose over the many weeks but kept having the go back to hospital and the dose went back up. In reality I was at full dose or near enough for many months and then I hit rock bottom.
I believe they call it steroid mania. The dr gave me some lorazepam to help me through the weeks before an antidepressant kicked in. It is the worse feeling ever and I sympathise with you. But please remember that you won't always feel this way. You will feel better someday soon.
10-04-2016, 04:55 AM   #8
scottsma
Senior Member
 
scottsma's Avatar
 
Join Date: Jan 2012
Location: Tynemouth, United Kingdom

My Support Groups:
Katiesue.....how are you feeling now ?
10-27-2016, 08:30 PM   #9
katiesue230
 
Join Date: Jan 2016

My Support Groups:
I went and saw a new Dr. and he seems to be quite concerned about stopping all medications. I explained how angry and uncontrollable my mood swings were and told him it was quite scary. I have also done some research and there are some people that experience this as a very rare side effect. So I feel better than I'm not losing my mind but at the same time, I'm not sure the new Dr. is convinced of this.

Entyvio -- not sure I spelled that right is the medication the new Dr. is considering. I am having a horrible time with Crohn's right now and have a follow up in three weeks to determine if this drug will be started. In general, I am pleased with life but it does feel like Crohn's is taking over my whole life and I feel like my quality of life is garbage. I wake up just to "get through" another day so at this point, I will focus on self-care and wait patiently until the new Dr. tells me what the plan is.

Thank you all so much for the continued support. I'm not sure I could do this without all of you. I really enjoy reading the posts from others and sharing my experiences.
10-27-2016, 09:12 PM   #10
RNGirl
Senior Member
 
Join Date: Dec 2014

My Support Groups:
I'm so sorry Katiesue. Some mainstream doc's just think our sensitivities to meds, foods etc. is all bunk. We know our bodies and they don't live in our skin. I pray you get through this bad reaction and start feeling better soon. Take care, positive thoughts sent your way!
10-28-2016, 09:53 PM   #11
If*
Senior Member
 
Join Date: Apr 2013
Hi Katiesue, hope you get to feeling much better very soon. I understand what you are describing, I had horrific side effects to pred, budosanoid (sp), and i.v steroids. It took sometime to get this charted and even now I get an eye roll, a nurse had said they know better then I do, so it can become an argument with being treated crappy as a result at times. I also had to actually tell them no nsaids which I thought they charted more then once, however after an op they gave a dose in my i.v and I suffered a horrible flare. So each time you might have to give a reminder still, and if in e.r be sure to speak up. This is also important during pre op.
I think this is a reason I say medication diary, just like some say a food diary. To chart ones meds, good, bad effects, weight, test results (that's right not just how you doin) etc... It can help when we discuss 'how things are going' with the Dr. I notice the symptoms, side effects can occasionally be minimized. If i complain about a headache as a side effect, it is far from mild, more like can't get off the floor and bursting, blinding pain, lasting for days. But listed as 'headache' which should read debilitating headaches.
It can be such a fine line, trying to be vocal, kind, to heard, noted and respected without being labeled 'difficult' similar to Elaine in Seinfeld lol.

Hang n there,
Be well, God Bless
Reply

Thread Tools


All times are GMT -5. The time now is 03:33 AM.
Copyright 2006-2017 Crohnsforum.com